# SDR DXTA2014082805869

- Difficulty date: August 27, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 6,102 hours, 4,883 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 2825
- Condition: Unserviceable
- Location: Brake System
- Part time: 30 hours, 30 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE LOW RAKE PRESS & ANTI-SKID INOPERATIVE, ANNUNCIATOR ILLUMINATED.  NORMAL BRAKES NOT AVAILABLE, USED EMER BRAKES TO STOP THE ACFT.  THE POWER BRAKE CIRCUIT BREAKER IS OUT.  REMOVED AND REPLACED THE POWER BRAKE MOTOR IAW CE-560 MM 32-42-01. OPS CHECKS GOOD.
